# SDR DALA13000405806

- Difficulty date: January 8, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 36,965 hours, 12,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE SCRATCH, 2.5 FEET HORIZONTALLY AFT OF 1R DOOR AT FLOOR LINE.  SCRATCH LOCATED AFT OF 1R DOOR THRESHOLD PLATE 2.5 FEET ALONG FLOOR LINE, STA 395, RIGHT SIDE.  REPAIRED IAW SRM 53-00.
